Top 10 Ibuprophen Liquid Gels 200 Mg – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

A+ Health Mini Ibuprofen 200 Mg Softgels, Made in USA, Pain Reliever/Fever Reducer NSAID, 500 Count

#ad
A+Health #ad - Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.

Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, backache, toothache, the common cold, menstrual cramps, and minor pain of arthritis. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

2. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, Made in USA, A+ Health Ibuprofen 200 Mg Softgels, 300 Count

#ad
A+Health #ad - Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, toothache, muscular aches, menstrual cramps, backache, and minor pain of arthritis. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

3. Amazon Basic Care

#ad

Ibuprofen Liquid Mini Gels 300 ct NBE to Advil Liquid Gel Mini

#ad
Amazon Basic Care #ad - Smaller capsule, same strength: Mini liquid-gels liquid-filled capsules are smaller than standard liquid gels and deliver the same powerful strength to fight body aches and pains.

Fever reducer: fight fevers and the aches and pains of the common cold with Ibuprofen, a powerful medicine. Compare to the active ingredient in Advil Liqui-Gels minis. Fast-relief: powerful, liquid-fast relief for your aches and pains in a soft mini liquid gel. Also relieves pain due to the common cold. Pain reliever: provides temporary toothache, muscular aches, backache, menstrual cramps, arthritis pain and headache relief. Active ingredient: this pain reliever and fever reducer contains solubilized ibuprofen equal to 200 mg Ibuprofen, a non-steroidal anti-inflammatory drug NSAID.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height5.1 Inches
Length2.59 Inches
Width2.59 Inches

4. A+Health

#ad

Made in USA, 240 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Mini Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, toothache, backache, muscular aches, the common cold, and minor pain of arthritis.25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

5. Rite Aid

#ad

80 ct, Rite Aid Ibuprofen Liquid Gels, 200mg

#ad
Rite Aid #ad - Ibuprofen 200 mg: compare rite aid ibuprofen to the active ingredient in the leading national brand and get all the benefits of this effective pain reliever/fever reducer with Rite Aid. If pain of fever does not respond to one capsule, two capsules may be used.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Relieve minor body aches and pains and get arthritis pain relief. Adults and children 12 years and over: take one capsule every four to six hours while symptoms persist. Rite aid ibuprofen liquid gels reduce fevers temporarily and offer minor headache relief. Do not exceed six capsules in 24 hours, unless directed by a doctor. Each caplet is designed to quickly relieve minor aches, Ibuprofen tablets USP, 200 mg NSAID, pains and temporarily reduce fever.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Liquid gels: these rite aid liquid filled gels, capsule-shaped pain-relief pills are formulated for quick relief. Pain reliever & fever reducer: rite aid ibuprofen 200mg is for the temporary relief of aches and pains associated with minor headaches, body pain, or migraines.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number13127

6. Advil

#ad

200 Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Hsa and fsa eligible product. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. One package of 200 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

7. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief

#ad
Advil #ad - Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.

Take these advil mini Liqui-Gels as directed. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

8. Advil

#ad

2 Ct, Backache, Menstrual Pain and Joint Pain Relief, 200 Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Advil PM Ibuprofen

#ad
Advil #ad - Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older. One package of 200 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold.

Take each of these advil liqui-gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133057
Model60000000133057

9. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, 180 Count, Made in USA, A+ Health Dye-Free Ibuprofen 200 Mg Mini Softgels

#ad
A+Health #ad - Those with allergies and sensitivities to dyes can experience relief with these dye-free softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Motrin IB Liquid Gels.

Don’t let pain get in your way! Easy-to-swallow mini softgels help you past the hurdle of a large pill so you can get back on track. Our a+ health ibuprofen dye-free mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow.

Proudly made in the usa; contains 180 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, menstrual cramps, muscular aches, backache, the common cold, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part NumberIBU-DFMINI180
ModelIBU-DFMINI180

10. Amazon Basic Care

#ad

Arthritis Pain and More, Fever Reducer and Pain Relief from Body Aches, Headache, 500 Count, Amazon Basic Care Ibuprofen Tablets

#ad
Amazon Basic Care #ad - Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.

Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over. Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, backache, toothache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.

Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Physicians surveyed by an independent market research firm.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8